LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » 3 weeks IV ceftriaxone feeling horrible

 - UBBFriend: Email this page to someone!    
Author Topic: 3 weeks IV ceftriaxone feeling horrible
Bheiser
Member
Member # 21333

Icon 11 posted      Profile for Bheiser     Send New Private Message       Edit/Delete Post   Reply With Quote 
I have one week left and my doc says I wont feel

better until after the antibiotics are finished via

IV. I feel fatigued, and almost numb to the world

as if nothing is registering. I have difficulty

focusing and my word retrieval is getting bad. What

do you all think?

Posts: 35 | From Baltimore | Registered: Jul 2009  |  IP: Logged | Report this post to a Moderator
Haley
Frequent Contributor (1K+ posts)
Member # 22008

Icon 1 posted      Profile for Haley     Send New Private Message       Edit/Delete Post   Reply With Quote 
I did not start feeling better until after the 4th week. I was doing MWF 2 gms. The first 4 weeks were really bad.
Posts: 2232 | From USA | Registered: Aug 2009  |  IP: Logged | Report this post to a Moderator
AnnaL
LymeNet Contributor
Member # 18464

Icon 1 posted      Profile for AnnaL     Send New Private Message       Edit/Delete Post   Reply With Quote 
It sounds like you're experiencing a herx reaction. I'm one week in on my IV ceftriaxone, and I've been experiencing a reaction similar to what you describe.

(I'm also on oral Biaxin and Flagyl.)

What concerns me is that you say you will be getting only four weeks of IV therapy.

Is your doctor an LLMD?

Posts: 398 | From By the Salish Sea | Registered: Dec 2008  |  IP: Logged | Report this post to a Moderator
Hoosiers51
Frequent Contributor (1K+ posts)
Member # 15759

Icon 1 posted      Profile for Hoosiers51     Send New Private Message       Edit/Delete Post   Reply With Quote 
I felt the same way on Rocephin, but it did not clear for me in the fourth week. It was so bad that I decided not to go beyond 4 weeks. This was a long time ago.

I did better with high doses of Amoxicillin, and now I'm on Bicillin injections instead and liking that too.

Posts: 4590 | From Midwest | Registered: Jun 2008  |  IP: Logged | Report this post to a Moderator
Bheiser
Member
Member # 21333

Icon 1 posted      Profile for Bheiser     Send New Private Message       Edit/Delete Post   Reply With Quote 
yeah my doc is a lyme specialist.
Posts: 35 | From Baltimore | Registered: Jul 2009  |  IP: Logged | Report this post to a Moderator
xoxoxox
LymeNet Contributor
Member # 18778

Icon 1 posted      Profile for xoxoxox     Send New Private Message       Edit/Delete Post   Reply With Quote 
A Lyme specialist (like an infectious disease doctor)...
Or an LLMD (Lyme-Literate Medical Doctor)?

--------------------
----------
Danni

Posts: 311 | From Glen Mills, PA | Registered: Jan 2009  |  IP: Logged | Report this post to a Moderator
WildCondor
Unregistered


Icon 1 posted            Edit/Delete Post   Reply With Quote 
Are you only on Rocephin IV by itself and nothing else?
IP: Logged | Report this post to a Moderator
Connieaag
Member
Member # 15199

Icon 1 posted      Profile for Connieaag     Send New Private Message       Edit/Delete Post   Reply With Quote 
My daughter has been on IV Rocephin 2 weeks. She feels the same way. Extreme fatigue and pain. Really out of it. I assume you are having your blood tested weekly?? Her WBC has dropped signifcantly and Lymph% and Neut% are out of line indicating a viral infection as well. Her MINIMUM treatment is 6 weeks. LLMD said more like 4 months. She's taking Tindamax too. Is this supposed to pass on the 4th week?
Posts: 93 | From Midwest | Registered: Apr 2008  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.